# SDR UPS08M52284

- Difficulty date: March 29, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CORROSION ON SEAT TRACK CROWN & CHANNEL AT STA 893 X=107.  CORROSION ON AFFECTED AREA REMOVED.  MAT'L THK:0.145" (CROWN), MAT'L REMOVED:0. 045", MAT'L REMN:0.100" FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK ON EXIST SPLICE HAT SECT FROM STA 889 TO STA 969, X=107 REMOVED.  HFEC INSP C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDENT.  NEW SEAT TRACK FROM STA 889-969 X=107 REWORKED.  NEW SEAT TRACK HOLES PICK-UP, RE-PROTECTED, PAINTED & INSTALLED.
